# SDR UPS05M44077

- Difficulty date: December 22, 2004
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 37,391 hours, 5,276 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 29 LT CORROSION ON WALL, BASE & BEARING SURFACE OF BARREL NUT HOLE.  CORROSION REMOVED ON BARREL NUT HOLE NR 29 LT PER SRM 51-21-01.V2.R.35, FOUND OUT OF LIMIT.  REWORKED BARREL NUT HOLE NR 29 LT PER SRM 51-21-01.V2.R36 & EN1137-05.  FAB SLEEVE BUSHING PER EO MD11-5510-19409-I.  APPLIED SEALANT PR1422B1/2 ON BARREL NUT HOLE NR 29 LT & INSTALLED FAB SLEEVE BUSHING PER EO MD11-5510-19409 -I.  REPAIR COMPLETED PER EN1137-05 ON BARREL NUT HOLE NR 29 LT FOUND WITHIN LIMIT.
